DOB 5/5/36. 1999 Hypogonadism, experimented all types T. 2004 DRE necessitated bio. Six of ten +, G 4/3, T 1. RRP July ‘04. PCa Contained, clear margins. All rotten side effects present. Started heavy doses T til late ‘16. PSA rising, lessened T therapy, then stopped. Uro was trying to make feel well, eliminate chronic fatigue/sleepiness. Mid ‘17 PSA T level fluctuating wildly, started around 0.02, doubled again and again, tripled to 51. Scan showed PCa metastasized to Iliac node. PCP MD prescribed Adderal 20 units. Mostly eliminated fatigue and sleepiness, feel almost normal. Uro and PCa Onco approved Rx. Commenced Casodex. Dec 17 fell, compressed L1, INTENSIVE PAIN. Surgical procedure repaired damage, follow up X-ray showed Iliac node with additional PCa, larger than first. Stopped Casodex, had thirty day shot Lupron, bad bad stuff. New local Onco gave me 30 and 90 day shot of Eligard, PSA down from 51 to 24. Uro recommended switch to PCa center of excellence in Boston. Had IV CT bone scan and and gastric film with contrast. Anxiously awaiting discussion with two top PCa Oncologists 7/10/‘18... I don’t feel like I have cancer as I don’t know what I should feel like. Any and all food tastes like nothing, bad metallic taste. Even my evening Manhattans are tasteless, I only drink for effect. I do get hungry but appetite diminished. When I bend over I get dizzy and spacey, usually have to hold on to something solid. OK, I admit to being an octogenarian, how should I feel? Lived an active life, twenty one years in Navy, carrier pilot with many carrier landings, I only recall the night traps. Upon retirement worked as DOD contractor, submarine launched Harpoon and Tomahawk missles. Enjoyed sailing/running/skiing/adult beverages, etc. Many of my old buddies ain’t around no more, hope my memories travel with me into a godless afterlife.
MiniBio: DOB 5/5/36. 1999 Hypogonadism... - Advanced Prostate...
Greetings Josephaloysius, First thank you (and me) for your service in the military. It's a good thing you'll be evaluated by "two top oncologist". If possible have someone join you when you visit them Tuesday 7/10/2018. I can only comment on your Lupron experience because I've 18 injections with NO after effects. And as far as your being dizzy when you bend down I would see a cardiologist (blood pressure or middle ear infection). I cannot offer any suggestions regarding the rest of your maladies. 82 is the new middle age so hang in there and enjoy your "sailing/running/skiing/adult beverages, etc." As far as most of you buddies being gone it now gives you the opportunity you always wanted "to hit on their wives" (LOL). Keep Posting Here and brings us up to date. This is a great site.
Good Luck and Good Health.
j-o-h-n Saturday 07/07/2018 11:11 AM EDT
John judging from your last pic I would say you have had side effects from the Lupron